MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL-I11

BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL-I11
Catalog Number 816021100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and report on this incident.
 
Event or Problem Description
The customer reported a false negative reaction of a patient sample with an anti-d when tested with biotest cell-i11 in the manual test method.The customer stated that the anti-d yielded a correctly positive result with biotest cell-i11 on tango infinity.For the manual test method the customer had used biotest cell-i11 and the anti-human globulin from a competitor.The customer did neither return the supposedly defective product for investigational testing nor the patient sample that had caused a false negative test result.At the time we received the information that the false positive reaction occurred in the manual method and not on tango infinity, the supposedly defective product was expired.Therefore our quality control laboratory's retention sample was not tested manually.Within the shelf life of biotest cell-i11 our quality control laboratory tested their retention sample with different samples and controls, e.G.Anti-d from a proficiency testing on tango infinity.All positive and negative reactions were correct.We did not observe any false negative reaction.Testing by our quality control laboratory confirmed that the allegedly defective lot of biotest cell-i11 functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of both allegedly defective lot.

Brand Name
REAGENT RED BLOOD CELLS BIOTESTCELL-I11
Common Device Name
BIOTESTCELL-I11
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key7721667
Report Number9610824-2018-00047
Device Sequence Number19237040
Product Code KSZ
UDI-Device Identifier07611969952434
UDI-Public(01)07611969952434(17)180716(10)8821011-00
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2018
Device Catalogue Number816021100
Device Lot Number8821011-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2018
Initial Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1